# SDR 2024F00063

- Difficulty date: March 13, 2024
- Submitted: March 13, 2024
- Operation: General aviation
- Aircraft: N703KW
- Make and model: Boeing 767336
- Aircraft serial: 24343
- Aircraft time: 62,365 hours, 35,578 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 300
- Part time: 62,365 hours, 35,578 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZONTAL STAB. CORROSION AT INB SPAR UPPER SKIN AT RIB N16 BETWEEN STRINGER 1 AND REAR.
